Join Date: Feb 2006
Location: Conway, NH
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
|WILSON: The Food and Drug Administration and the CDC are investigating two deaths which did seem unusual. They were caused by a neurologic condition similar to Lou Gehrig's disease that doesn't normally kill people in their teens and 20s. And Slade says they were concerned that there appeared to be an increased number of deaths related to blood clots.
Dr. SLADE: All of these people had a known risk factor for having blood clots. Most commonly was that they were on some sort of estrogen birth control. But obesity, traveling, immobility and some of these people had genetic risk factors for getting - for having blood clots, as well.
WILSON: The most serious side effect linked to the vaccine was fainting. To put things into perspective, Dr. Halsey reminds us that people of all ages have health problems and all people die, even young people the age of those who got the vaccine.
I hate that fainting is treated as a non issue. Shouldn't that be a cause for investigation? Seems to me that fainting after a vax could indicate a neuro rxn or even if it's a blood pressure issue. Could be an indicator that something very serious is happening to the body. I think the possible effects of this will continue to go uninvestigated b/c then the FDA and Merck can continue to say "there's no evidence that Garasil causes harm..." [B]Well, of course there's no evidence if you don't look for any. Grrrr. When did we begin to operate on the prinicple that a new substance should be proven harmful before we stop using it rather than proving it safe before we use it? Guess that went out the window w/ vax period[/B].
If the people let government decide what foods they eat and what medicines they take, their bodies will soon be in as sorry a state as are the souls of those who live under tyranny." Thomas Jefferson.
|Should the denominator in Dr. Slade's work be adjusted to account for this, and then divided by three for the number of women who would receive all three doses, the incidence rate of serious adverse events increases up to five fold. How does a parent value that information," said Harper.|
The fainting comment really got to me. Back in 2000, before I knew better, I went in to get HepB and Td vaxes. Within seconds of being injected, I nearly blacked out. The physician had to catch me from hitting the ground, and I will never forget the look of shock and fear in her face. I was in perfect health at the time. Very fit and rarely sick. It was the vaccines; the physician even admitted that. Why can't these people admit that vaccines harm people instead of trying to blame the victims or using the "people just die" approach?!!!
|61 members and 16,045 guests|
|agentofchaos , Anne Jividen , bananabee , Biscuits & Gravy , DahliaRW , Dakotacakes , Deborah , emmy526 , floss&ferd , frugalmama1 , gonecrunchy , happymamasallie , hillymum , JElaineB , joandsarah77 , JoyfamMama , justmama , katelove , keepingFAITH , kiachu , lilmissgiggles , lisak1234 , LLM21 , mareseatoats , marsupial-mom , mckittre , Mirzam , Momof5crazies , NaturallyKait , newmamalizzy , omarinbox1888 , petey44 , RollerCoasterMama , rubelin , Saladd , sarrahlnorris , SchoolmarmDE , shantimama , Shmootzi , shoeg8rl , Skippy918 , Socks , Springshowers , sren , Stella Hill , stellanyc , stephalittle , SweetSilver , transpecos , worthy , Xerxella , [email protected] , zebra15 , zoeyzoo|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|